Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Headaches following the HIDA scan, constant abdominal pain, chronic elevation of alkaline phos. Help?

I had a HIDA scan yesterday and following the procedure I have had a headache. I am not prone to headaches , so I am assuming this has something to do with the test. I also had pain and nausea during the injection od the CCK, which I understand is a common side effect of the exam and has no relevance as to wether the gallbladder is or is not functioning appropriately. My symptoms are atypical in that I do not have upper right quadrant pain, rather I have mid upper abdominal pain that is constant and does not change in intensity when I eat fatty foods. I have had an Abdominal U/S and CAT Scan with contrast; both were neg. My pancreatic enzymes are normal, but I have a chronic elevation of the alk. Phos. Sometimes as high as 192 and several years ago it soared to 592. Nothing ever developed............I am a retired RN.
Asked On : Fri, 14 Dec 2012
Answers:  0 Views:  104 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor